Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Normality and abnormality in the calculus of variations


Author: G. A. Bliss
Journal: Trans. Amer. Math. Soc. 43 (1938), 365-376
MSC: Primary 49K05
MathSciNet review: 1501950
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501950-2
Article copyright: © Copyright 1938 American Mathematical Society